# SDR ASOA2014102111465

- Difficulty date: September 14, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 29,629 hours, 20,651 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT SIDE PANEL AT TOP STEP AND MID STEP CORNERS CRACKED.  REMOVED AFT SIDE PANEL FROM PAX DOOR IAW SRM 51-42-06-001-001-A01.  INSTALLED AFT SIDE PANEL TO PAX DOOR IAW SRM 51-42-06-001-001-A01.
